Twisting the quantum Grassmannian

Launois, Stephane and Lenagan, T.H. (2011) Twisting the quantum Grassmannian. Proceedings of the American Mathematical Society, 139 (1). pp. 99-110. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0002-9939-2010-10478-1

Abstract

In contrast to the classical and semiclassical settings, the Coxeter element (12...n) which cycles the columns of an m x n matrix does not determine an automorphism of the quantum grassmannian. Here, we show that this cycling can be obtained by means of a cocycle twist. A consequence is that the torus invariant prime ideals of the quantum grassmannian are permuted by the action of the Coxeter element (12...n). We view this as a quantum analogue of the recent result of Knutson, Lam and Speyer, where the Lusztig strata of the classical grassmannian are permuted by (12...n).

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 08 Nov 2010 09:53
Last Modified: 28 May 2014 10:54
Resource URI: https://kar.kent.ac.uk/id/eprint/26027 (The current URI for this page, for reference purposes)
  • Depositors only (login required):